# SDR CALA2019102501817

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N4877
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 44,916 hours, 28,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5323126220001
- Condition: Corroded
- Location: Frames 25-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT DOOR SILL LOWER ATTACH FITTING FND CORROSION AT FR27-FR25 REFER NON-ROUTINE NO.:9485248 - SPEC NO.A3NB-53-3-6105. FWD CGO COMPT DOOR SILL LOWER ATTACH FITTING REPLACED AS PER ECRA0711-01035 AND DWG D53231685 ISSUE F AND DWG D53231794 ISSUE A FOR WITHOUT ALLOWABLE DAMAGE LIMITS CORROSION AT FR25-FR27(O/T :0.130",R/T:0.064",L:4.0",W:1.0",D:0.066:).
